# SDR UIEA2013032200150

- Difficulty date: March 22, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft time: 82,919 hours, 15,467 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: D
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEAT 17-C INOPERATIVE.  REPAIRED WIRING BEHIND SEAT 17-C E-PATH LIGHT OPS CHECK OK. IAW REF MM 33-51-00. WIRING REPAIR REF SWPM 20-10-13.
